# SDR HALA2014012900018

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 46,066 hours, 8,382 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP 2, DISPLAYED ON EICAS, DURING PDC CHECK.  FOUND NR 1 ENGINE AFT LOWER OTBD FIRE LOOP B2 WIRE CONNECTOR LOOSE.  CLEANED AND SECURED LOOP B2 CONNECTOR OPS CHECK GOOD.
